# SDR 2025F00170

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: General aviation
- Aircraft: N758A
- Make and model: Lear 45LEAR
- Aircraft serial: 45553
- Aircraft time: 3,414 hours, 2,634 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 3,414 hours, 2,634 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: S9413117
- Condition: Worn
- Location: Lt Eng Oil Sys
- Part time: 3,414 hours, 2,634 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOSS OF OIL PRESSURE IN LEFT ENGINE, MID FLIGHT, LEADING TO PRECAUTIONARY ENGINE SHUTDOWN
